# SDR RAIA0009002

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 10,888 hours, 11,906 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: CM850061
- Condition: Failed
- Location: Cockpit
- Part time: 10,888 hours, 11,906 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

6153-JFK- STALL WARNING CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT STALL WARNING SIGNAL PROCESSOR.
